# SDR FDEA201707192090

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,971 hours, 12,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS MINOR SURFACE CORROSION AT BS 1441, LBL 8.  REMOVED AND REPLACED THE SECTION OF SEAT TRACK FROM BS 1441 TO 1501 IAW SRM 53-00-52-2R, FIG 201, SHEETS 1-3.
